Authors: Stević, Stevo 
Affiliations: Mathematical Institute of the Serbian Academy of Sciences and Arts 
Title: On an integral operator between Bloch-type spaces on the unit ball
Journal: Bulletin des Sciences Mathematiques
Volume: 134
Issue: 4
First page: 329
Last page: 339
Issue Date: 1-Jun-2010
Rank: M22
ISSN: 0007-4497
DOI: 10.1016/j.bulsci.2008.10.005
Abstract: 
We characterize the boundedness and compactness of the following integral-type operator. Iφg(f)(z)=∫01Rf(φ(tz))g(tz)dtt,z∈B, where g is a holomorphic function on the unit ball B⊂Cn such that g(0)=0, and φ is a holomorphic self-map of B, acting from α-Bloch spaces to Bloch-type spaces on B.
Keywords: α-Bloch space | Bloch-type space | Boundedness | Compactness | Integral-type operator | Unit ball
Publisher: Elsevier

Show full item record

SCOPUSTM   
Citations

90
checked on Apr 2, 2025

Page view(s)

16
checked on Jan 31, 2025

Google ScholarTM

Check

Altmetric

Altmetric


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.